# SDR 05FDEA02011

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME IS GOUGED TOP OF FRAME AT NUTPLATE HOLE BS 1148 BETWEEN   STR 25L-26L.   REPAIRED AFT CARGO FRAME AT NUTPLATE HOLE BS 1148 STR 25L-26L IAW SRM 51-30-2, 53-  10-1, 51-40-3.
